Vol. 132, No. 3, 2007 · Contents

J. Kuhr, J. Rachunek:
Weak Boolean products of bounded dually residuated $l$-monoids

Luciano O. Condori, M. Lilian Lourenco:
Homomorphisms between algebras of holomorphic functions in infinite dimensional spaces

Zuzana Patikova:
Hartman-Wintner type criteria for half-linear second order differential equations

Cengiz Cinar, Ramazan Karatas, Ibrahim Yalcinkaya:
On solutions of the difference equation $x_{n+1}=x_{n-3}/(-1+x_nx_{n-1}x_{n-2}x_{n-3})$

Jiri Sremr:
Solvability conditions of the Cauchy problem for two-dimensional systems of linear functional differential equations with monotone operators

Victor Maltcev, Volodymyr Mazorchuk:
Presentation of the singular part of the Brauer monoid

Barbara Glanc, Aleksander Misiak, Maria Szmuksta-Zawadzka:
Equivariant mappings from vector product into $ G$-spaces of $\varphi$-scalars with $G=O(n,1,R)$

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]